# SDR ASAA2023041742903

- Difficulty date: April 17, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 4,824 hours, 1,401 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS LEAK AT FUEL RECEPTACLE. GROUNDED - YES. REPLACED AND RESECURED HARDWARE ON PRESSURE REFUELING RECEPTACLE REF B737-9 AMM TASK 28-21-11-400-801.
